# SDR HNAA2020122900380

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 47,637 hours, 43,770 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 OVTEMP MESSAGE DURING ICE TEST IN FLIGHT, MESSAGE EXTINGUISHES AFTER TURNING OFF ICE PROTECTION.  MX TROUBLESHOT, PER FIM 36-11-00-810-803-A.  R & R CHANGED NR 1 AIR FILTER AND NR 1 TEMP SENSOR ON PYLON.  PERFORMED BLEED SYSTEMS OPERATIONS CHECK SEVERAL TIMES.  OPERATIONS CHECK GOOD, REF AMM36-00-00-05 AND 36-20-01-05 PN OFF 0132 ADT SN OFF E5273. PN ON 0132ADT SN ON P1190.
